Okay before anyone reads this and only answers ..."go to the doctor" ... Please keep in mind that I do not have insurance. I can't just go to a doctor. I save that for my kids. With that being said... Does this sound serious?... Or could anyone at least point me in the right direction? One thing... I had a mirena put in about two years ago. It was great until about six months ago... and that even saying that that's the problem... I don't know. My stomach is usually in pain. It goes from severe cramps to just feeling like I ate WAY to much. But I am almost never hungry. I eat once a day... and always feel stuffed after the fact... even though my food intake usually only consists of maybe a sandwich. My periods are very light... I don't even get them but like once every three or four months. I heard that that was normal on the mirena. I just don't understand this pain or my appetite. I have never been like this before. Usually I am starving all of the time... I literally cannot eat more then one meal a day. It hurts. Sometimes I get a sharp pain in my lower abdomen and a numb pain in a leg.... usually my right. This has all come on within the last six months. At first I dealt with it. But the pain is getting worse... and I don't understand the food thing at all. Is this just symptoms of the mirena? If someone could just at least let me know this doesn't sound serious... I would be very grateful.
Just search on internet: Mirena Side Effects for women and you will see that there are a lot of women having side effects. Get info from people who know. Unfortunately, I am not one of them. Good luck. Don't suffer one more day. GET HELP.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.